Alert archive / Florida / Small Craft Advisory for Windses in 2012
Small Craft Advisory for Winds 3, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory for winds at Jan 26, 2012, 2:06 PM EST. It took effect at Jan 27, 2012, 1:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2012, 2:06 PM EST (19:06 UTC)
- In effect from
- Jan 27, 2012, 1:00 AM EST
- Expired
- Jan 27, 2012, 4:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
770 WHUS72 KMLB 261906 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 206 PM EST THU JAN 26 2012 AMZ570-572-575-272100- /O.NEW.KMLB.SI.Y.0003.120127T0600Z-120127T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 206 PM EST THU JAN 26 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 AM TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST FRIDAY. * WINDS...SOUTH WINDS AHEAD OF AN APPROACHING COLD FRONT WILL INCREASE TO 20 TO 25 KNOTS OVER THE OFFSHORE WATERS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ 67
2 follow-up statements
819 WHUS72 KMLB 270919 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 419 AM EST FRI JAN 27 2012 AMZ570-572-575-271800- /O.EXT.KMLB.SI.Y.0003.000000T0000Z-120127T1800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 419 AM EST FRI JAN 27 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...SOUTH WINDS 20 TO 25 KNOTS WILL OCCUR AHEAD OF A COLD FRONT UNTIL AROUND MIDDAY. THE FRONT WILL WEAKEN AS IT NEARS THE WATERS...CAUSING WINDS TO GRADUALLY DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
183 WHUS72 KMLB 271524 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1024 AM EST FRI JAN 27 2012 AMZ550-552-555-272100- /O.EXB.KMLB.SI.Y.0003.000000T0000Z-120127T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1024 AM EST FRI JAN 27 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS...SOUTHWEST TO WEST WINDS 20 TO 25 KNOTS NEAR A COLD FRONT WILL CONTINUE UNTIL UNTIL MID AFTERNOON. THE FRONT WILL WEAKEN AS IT NEARS THE WATERS...CAUSING WINDS TO GRADUALLY DIMINISH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-575-272100- /O.EXT.KMLB.SI.Y.0003.000000T0000Z-120127T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1024 AM EST FRI JAN 27 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST TO WEST WINDS 20 TO 25 KNOTS NEAR A COLD FRONT WILL CONTINUE UNTIL UNTIL MID AFTERNOON. THE FRONT WILL WEAKEN AS IT NEARS THE WATERS...CAUSING WINDS TO GRADUALLY DIMINISH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Jan 26, 1:57 PM EST, 9 minutes earlier.
Area forecast discussion, Jan 26, 1:57 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
157 PM EST THU JAN 26 2012
.DISCUSSION...
...SCATTERED SHOWERS AND ISOLATED STORMS EXPECTED WITH COLD FRONT
STARTING LATE TONIGHT INTO FRIDAY...
TONIGHT-FRI...APPROACHING COLD FRONT ENTERS THE BIG BEND AREA
AFTER MIDNIGHT. FRONTAL SYSTEM HAS GOOD NEGATIVE TILT WITH THE
UPPER TROUGH OVER MISSISSIPPI AND A STRONG VORTICITY PATTERN AHEAD
OF THE TROUGH AXIS. THE RIGHT REAR QUADRANT OF THE 250MB IS
EXPECTED TO MOVING OVER THE AREA FROM LATE TONIGHT THROUGH THE
MORNING WILL PROVIDE VERTICAL LIFT AND UPPER DIVERGENCE OVER
FLORIDA DURING THAT SAME TIME FRAME. STORM PREDICTION CENTER HAS
CENTRAL FLORIDA IN A SEE TEXT ON THEIR DAY TWO OUTLOOK FOR
ISOLATED WIND GUSTS IN THE STRONGER STORMS AHEAD OF THE FRONT.
WEEKEND...MODELS CONTINUE TO SHOW AN INCOMPLETE FRONTAL PASSAGE FRI
NIGHT WITH THE FRONT HANGING UP OVER THE NORTH BAHAMAS AND SOUTH
FLORIDA ON SATURDAY. FRONT WILL MEANDER ACROSS SOUTH FLORIDA INTO
SUNDAY BEFORE ANOTHER SHORTWAVE TROUGH MOVING THROUGH THE EASTERN
SEABOARD GIVES IT A MORE CONCLUSIVE PUSH OUT OF THE STATE LATE SUN.
MODELS CONTINUE TO SHOW POPS LINGERING ACROSS THE TREASURE COAST
INTO SOUTHERN BREVARD/OSCEOLA COUNTIES BOTH DAYS WITH A SLIGHT
NORTHWARDS TREND SAT NIGHT AND SUN AHEAD OF THE TROUGH. HAVE BUMPED
UP POPS TO 30 PERCENT ACROSS THE TREASURE COAST AND OKEECHOBEE
SAT/SAT NIGHT.
TEMPS WILL CONTINUE ABOVE NORMAL ON SAT RANGING FROM THE MID 70S
ACROSS THE NORTH INTO THE LOW 80S ACROSS THE SOUTH. HIGH TEMPS WILL
COOL DOWN CLOSE TO NORMAL ON SUN WITH HIGHS IN THE LOW TO MID 70S.
OVERNIGHT LOWS GENERALLY IN THE MID-UPPER 50S FRI NIGHT AND UPPER
50S/LOW 60S SAT NIGHT AS LOW LEVEL FLOW BECOMES MORE ONSHORE.
FROM PREVIOUS DISCUSSION...
MON-THU...LARGE AREA OF HIGH PRESSURE WILL PUSH ACROSS THE SOUTHEAST
STATES ON MON...WHICH WILL SHOVE FRONTAL BAND MOISTURE TO OUR SOUTH.
HOWEVER...BREEZY ONSHORE FLOW WILL DEVELOP AND START TO MODIFY THE
AIR MASS. AS HIGH PRESSURE CENTER MOVES OFFSHORE...THE DEEPER
MOISTURE SHOULD START TO CREEP BACK NORTH. THE GFS KEEPS SOME SMALL
POPS ACROSS THE SOUTH THROUGH THE PERIOD AND EVEN PUSHES THEM ACROSS
THE ENTIRE AREA WED-THU. FOR NOW HAVE CONFINED SMALL POPS TO THE
TREASURE COAST AS THE ECMWF IS DRIER THAN THE GFS.
TEMPS WILL CONTINUE SEVERAL DEGREES ABOVE NORMAL EXCEPT FOR EARLY
IN THE WEEK ACROSS THE NORTH WHERE READINGS WILL BE NEAR NORMAL.
&&
.AVIATION...VFR THRU 27/06Z THEN MVFR CONDITIONS IN SHOWERS AND
ISOLATED STORMS AHEAD OF A COLD FRONT FORECAST TO MOVE THROUGH
CENTRAL FLORIDA LATE OVERNIGHT INTO THE AFTERNOON. FRONT EXPECTED TO
BE OVER SOUTH FLORIDA FRIDAY EVENING.
&&
.MARINE...
TONIGHT-FRI...SOUTHERLY WINDS AHEAD OF THE FRONT INCREASING TO 20
KNOTS OR MORE NORTH TO SOUTH DOWN THE COASTAL WATERS DURING THE
EVENING WILL PROMPT SMALL CRAFT ADVISORY FOR WINDS OFFSHORE
OVERNIGHT. WINDS DIMINISH TO 15 TO 20 KNOTS AS THEY SHIFT TO THE
WEST FRI AFTERNOON.
WEEKEND...WINDS WILL BE LIGHT ON SAT AS WEAK FRONTAL BOUNDARY HANGS
UP NEAR GRAND BAHAMA ISLAND AND SOUTH FLORIDA. THE BOUNDARY WILL
KEEPING A LINGERING CHANCE OF SHOWERS OVER THE WATERS GENERALLY
SOUTH OF SEBASTIAN INLET THROUGH THE PERIOD. A REINFORCING FRONT
ARRIVING LATE ON SUN WILL BRING WINDS AROUND TO THE NNE EARLY SUN
MORNING AND TO THE NORTH SUN AFTERNOON WITH SPEEDS INCREASING FROM
10-15KTS TO 15-20KTS BEHIND THE FRONT LATE SUN NIGHT. SEAS 3-4FT
OFFSHORE AND 2-3FT NEARSHORE.
EARLY NEXT WEEK...BREEZY NORTHEAST-EAST WINDS ON TAP AS HIGH
PRESSURE CENTER SLOWLY MOVES ACROSS THE CAROLINA COAST AND INTO
THE ATLANTIC...WITH POOR TO HAZARDOUS BOATING CONDITIONS EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 79 64 76 50 / 20 40 40 10
MCO 82 63 78 54 / 10 30 40 10
MLB 81 67 79 59 / 20 20 40 10
VRB 81 66 79 59 / 20 20 30 20
LEE 80 64 75 51 / 10 50 40 10
SFB 82 64 77 53 / 10 40 40 10
ORL 80 64 77 55 / 10 30 40 10
FPR 80 65 81 58 / 20 10 30 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 1 AM TO 4 PM EST FRIDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM/IMPACT WEATHER....MOSESHazardous weather outlook, Jan 26, 4:32 AM EST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 432 AM EST THU JAN 26 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-261900- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 432 AM EST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... A 2 TO 3 FOOT OCEAN SWELL COMBINED WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE RECENT NEW MOON PHASE WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. CHECK WITH YOUR LOCAL BEACH PATROL CONCERNING OCEAN HAZARDS...SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. .WIND AND SEA IMPACT... SOUTHERLY WINDS WILL INCREASE TO 20 KNOTS AWAY FROM THE COAST THIS EVENING AND OVERNIGHT AS WELL AS PRODUCE CHOPPY SHORT PERIOD WAVES OVER THE OPEN ATLANTIC. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT IS FORECAST TO PUSH ACROSS CENTRAL FLORIDA FRIDAY AND BRING A SLIGHT CHANCE FOR THUNDERSTORMS. INCREASING WINDS AND SEAS ARE EXPECTED OVER THE ADJACENT ATLANTIC OCEAN INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SEDLOCK
Nearby
Small Craft Advisory for Windses in Florida, 2012Every small craft advisory for winds in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.